Since I have been on fetzima, I have never in my life sweated like I do now. It is beyond bothersome and is embarrassing at times. I also am having stomach issues, constipation and/or stomach ache and pains and stomach is bloated. All this started after taking fetzima. I also gained 8 lbs in a month and it all seems to be with the stomach. I have been on several antidepressants and they work then they dont and some caused severe suicidal thoughts. What should I do now?
No responses have yet been posted. Add your response to this question.
- Fetzima Information for Consumers
- Fetzima Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fetzima (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2013 • 1 answer
Posted 1 Jul 2014 • 2 answers
I have depression and anixety. Dr. put me on Fetzima great at first 2 months later depression worse?
Posted 15 Dec 2014 • 2 answers
Posted 30 Dec 2014 • 1 answer
Posted 3 Jun 2016 • 1 answer